ClimSA'22 Forum Agenda

<u>Day 1 – 26 September 2022</u>

Morning: Physical meeting only: Launch of Pacific component of the ClimSA programme Master of Ceremonies/Timekeeper: Vanessa Mazarese, WMO Chair: SPREP Rapporteur: SPREP

Time	Session Title	Description of session	Speaker	Time	Location		
				allocated for			
				speaker			
8h00 - 9h00	Forum Check-In Complete online registration <u>https://events.hubilo.com/c</u> <u>limsa22-forum/home</u>		Taumeasina Island Resort Taumeasina Island, Beach Road, Apia, Samoa Phone: +685 61000				
9h00 – 9h20	Opening ceremony	Welcome Remarks	Master of Ceremonies	5 minutes	Taumeasina Conference Room		
		Prayer to bless the meeting	Pastor Kosi Latu	15 Minutes			
9h20 – 10h00	Key Address & Remarks	Keynote Address	Associate Minister for Natural Resources and Environment - Hon. Faleomavaega Titimaea Tafua	15 minutes	Taumeasina Conference Room		
		Remarks by SPREP	SPREP - Easter Chu Shing	10 minutes	Taumeasina Conference Room		
		Remarks by European Union	Delegation of the European Union for the Pacific - Dr Erja Askola	7.5 Minutes	Taumeasina Conference Room (recorded message)		

		Remarks by OACPS	OACPS - Cristelle Pratt	7.5 Minutes	Taumeasina Conference Room
10h00 – 10h30	Traditional Ceremony	Traditional "Ava" Ceremony To mark the important occasion	Samoa Tourism Authority (STA)	30 minutes	Taumeasina Conference Room
10h30 – 10h40		Group Photo		10 Minutes	Taumeasina selected location
10h40 – 11h00	Coffee/Tea Break	Morning Tea/Media Interviews/Exploring Samoa (Information Booth set up by Samoa Tourism Authority)		20 Minutes	Taumeasina Conference Room Lobby
11h00 – 11h15	Objectives of the 2 nd ClimSA Forum	Presentation of expected outcomes for 2 nd Annual ClimSA Forum	OACPS - Dieudonne Nsadisa Faka	15 Minutes	Taumeasina Conference Room
11h30 – 13h30	Field Visit	Samoa Meteorology Division – history, services, products, and work	Ministry of Natural Resources will facilitate this tour		Mulinu'u Rd, Apia
13h45 – 15h00	Lunch		Provided b	y ClimSA Forum	
15h00 – 18h00	Break				

Evening: Hybrid Meeting: Overview of ClimSA Programme Status Master of Ceremonies/Time Keeper: Vanessa Mazarese, WMO Rapporteur: SPREP

Time	Session title	Description of session	Speaker	Time allocated	Location
				for speaker	
			OACPS – Dr Dieudonne Faka	8 Minutes	Taumeasina Conference Room
18h00 - 20h15	ClimSA Programme Implementation	Each ClimSA Programme partner will provide an 8-minute high level progress on the implementation of	WMO – Lisa-Anne Jepsen	8 Minutes	Taumeasina Conference Room
– "State of Play"		J RC – Christophe Lavaysse	8 Minutes	Taumeasina Conference Room	
	,		EUMETSAT – Vincent Gabaglio	8 Minutes	Virtual

		and ongoing activities, expenditures, any existing or foreseen challenges	AUC – Harsen Nyambe and Jolly Wasambo	8 Minutes	Taumeasina Conference Room
			ICPAC – Zachary Atheru	8 Minutes	Taumeasina Conference Room
		Followed by an open discussion	AGRHYMET- Seydou Traore	8 Minutes	Taumeasina Conference Room
		amongst participants	SADC CSC - Mathias Rabemananjara and Surekha Ramessur	8 Minutes	Taumeasina Conference Room
			ECCAS – Ngaryamngaye Semingar and Jolly Wasambo	8 Minutes	Taumeasina Conference Room
			ACMAD – Andre Kamga	8 Minutes	Taumeasina Conference Room
			CIMH – Sherri Frederick	8 Minutes	Taumeasina Conference Room
			IOC- Pr. Marimoutou /Gina Bonne	8 Minutes	Taumeasina Conference Room
			All – Discussion	30 Minutes	
20h15 onwards	Reception Dinner		Hosted by SPREP		

<u>Day 2 – 27 September 2022</u>

Afternoon: Physical Meeting only: Public-Private Engagement and Climate Services Tool Development

Master of Ceremonies/Time Keeper: Vanessa Mazarese, WMO

Chair: SPREP

Rapporteur: SPREP

Time	Session	Description of Session	Speaker(s)	Time allocated for speaker	Location
11h30 – 12h00	Morning Coffee		Taumeasina Island Resort		
12h00 - 13h20	Benefits of Public-Private Engagement for climate services	One-Click Climate Risk Forecasting For Decision- Makers to Achieve Proactive Hazard Mitigation: City & Electricity Company Use Cases	Sync Energy Al - Robert Kabera	20 minutes	Taumeasina Conference Room

		Strengthening of institutional capacities within the framework of public-private engagement	OTT Hydromet – Josephine Wilson	20 minutes	Taumeasina Conference Room
		Strengthening farmers' organizations and cooperatives for adaptation & resilience to climate change & sustainable development	ACP Private Sector Development Platform - Gabriela Quiroga	20 minutes	Taumeasina Conference Room (recorded presentation)
		Maximising public-private partnerships to utilising Climate Services and its application	National Institute of Water and Atmospheric Research (NIWA) - Andrew Harper	20 minutes	Taumeasina Conference Room
13h20 – 14h00	Introduction of technical support available from global-data providers and	Introduction of the Climate Station: presentation of the software, technical implementation, running, usage.	JRC - Christophe Lavaysse	15 Minutes	Taumeasina Conference Room
	how RCCs can benefit	Overview of WMO Global Data Processing and Forecasting System (GDPFS) and how it benefits RCCs	WMO – Wilfran Moufouma Okia	15 Minutes	Taumeasina Conference Room
		All – Discussion		15 Minutes	Taumeasina Conference Room
14h00 – 15h00	Lunch		Provided by Clin	nSA Forum	,
15h00 – 15h45	Training and capacity building in RCCs	RCC Mandatory/Highly Recommended functions regarding	WMO - Wilfran Moufouma Okia	15 Minutes	Taumeasina Conference Room

		training and capacity			
		building			
		ClimSA Capacity	OACPS – Dr Dieudonne Faka	15 Minutes	Taumeasina Conference Room
		Building Strategy –			
		Theory of Change			
		All – Discussion		15 Minutes	Taumeasina Conference Room
15h45 - 16h15	Designation of RCCs by WMO	Outline WMO requirements for RCC designation and process to launch the various phases of RCC implementation	WMO - Wilfran Moufouma Okia	15 Minutes	Taumeasina Conference Room
		All – Discussion		15 Minutes	Taumeasina Conference Room
16h15 – 17h15	Side Event - Sustainable observation network solutions	Knowledge sharing among stakeholders in the weather and climate value chain on their vision of a sustainable observation network, including what and who can help address their key challenges - with a view to outlining recommendations for uptake	OTT Hydromet and NOAA – Josephine Wilson and Raymond Tanabe	1 hour	Taumeasina Conference Room
17h15 – 18h00		Break befo	ore evening session	-	·
18h00 – 19h00		Dinner - p	provided by OACPS		Taumeasina Island Resort

Evening: Hybrid Meeting: Communications, Knowledge Management and South-South-North Cooperation

Master of Ceremonies/Time Keeper: Vanessa Mazarese

Chair: Dieudonne Faka, OACPS

Rapporteur: SPREP

Time	Session	Description of session	Speaker(s)	Time allocated for	Location
				speaker	

19h00 -	Communicating	RCOFs/NCOFs- provision of tailored	WMO - Wilfran	10 minutes (+10 minutes	Taumeasina Conference Room
19h20	climate services	climate products and communication of	Moufouma Okia	for discussion)	
	and data to the last	uncertainties			
	mile				
19h20 -	ClimSA Knowledge	Presentation of and working session on	OACPS and WMO -	40 Minutes	Taumeasina Conference Room
20h00	Management	ClimSA Knowledge Management Platform	Bernard Verschueren		
	Platform		and Vanessa		
		Collaboration amongst Regional and	Mazarese		
	Communicating	Technical Partners to communicate the			
	Climate Services	ClimSA programme externally			
	Programmes to				
20500	"the general public"	OACDS South South and Triangular	OACDC Couth Couth	10 minutes (recorded	Taumaasina Canfaranaa Daam
20h00 -	South-South	OACPS South-South and Triangular	OACPS South-South	10 minutes (recorded	Taumeasina Conference Room
20h10	Cooperation	Strategy	Cooperation office -	presentation)	
			Mr. Patrice		
			Niyongabo		
20h10 –	Disaster Risk		ACMAD - Godefroy	20 minutes	Taumeasina Conference Room
21h10	Reduction as a		Nshimirimana		
	cross-cutting		AUC - Gatkuoth Kai		
	priority sector		CAPC-AC - Mr. Elie		
			Mbaitoubam		
			ECCAS-		
			Ngaryamngaye		
			Semingar SADC- Nana Dlamini		

<u> Day 3 – 28 September 2022</u>

Afternoon: Physical Meeting only: Uptake of Climate Tools Master of Ceremonies/Time Keeper: Vanessa Mazarese Chair: ICPAC Rapporteur: ICPAC

Time	Session	Description of session	Speaker(s)	Time allocated for speaker	Location
11h30 – 12h00	Morning Coffee	Netw	orking Session		Taumeasina Island Resort
12h00 – 12h30	CSIS and implementation of climate services value chain	WMO support for development and demonstration of the climate	WMO- Lisa-Anne Jepsen	15 Minutes	Taumeasina Conference Room
	at the national level	services value chain at the national level	ALL- Discussion	15 Minutes	Taumeasina Conference Room
12h30 - 13h00	Data Cloud/Data Sharing	Provided to support RCCs and of the JRC Big Data Analytic Platform	JRC - Christophe Lavaysse	15 Minutes	Taumeasina Conference Room
		(BDAP).	ALL - Discussion	15 Minutes	Taumeasina Conference Room
13h00 - 14h00	Climate Services in the ACP regions	Representative(s) from Regional Partners and/or National Meteorological and Hydrological services to present and share best practices of existing operational climate services	AUC - Gatkuoth Kai ACMAD – Andre Kamga ANAM – Burkina Faso - Ulrich Jacques Diasso CIMH – Adrian Trotman Fiji Met Service - Bipen Prakash, INAMET- Angola - Isildo Gomes SADC CSC - Surekha Ramessur	8 Minutes per speaker	Taumeasina Conference Room

14h00-15h00	Lunch provided by ClimSA F	orum	•		Taumeasina Island Resort
15h00-16h00	Development of tailored	JRC proposes a large amount of	JRC - Christophe	20 Minutes	Taumeasina Conference Room
	indices to transition data	derived and tailored indices to	Lavaysse		
	into information for	support decision makers and final			
	decision makers	users. This presentation will			
		introduce those related to the most			
		important sectors			
		WMO support for development of	WMO – Wilfran	20 Minutes	Taumeasina Conference Room
		tailored indices, in particular, GCF	Moufouma Okia		
		Climate Rationale and ClimPACT			
		Discussion	All participants	20 Minutes	Taumeasina Conference Room
16h00 - 16h40	ClimSA Socio-Economic	Support for the development of SEB	OACPS - Dieudonne	20 Minutes	Taumeasina Conference Room
	Benefit – SEB - Tool	tool & pilot country template model	Nsadisa Faka		
	Development	development to showcase the	CIMH – Adrian		
		country model output	Trotman		
			ICPAC – David Adegu		
		Discussion	ALL	20 Minutes	Taumeasina Conference Room
16h40 – 18h00		Break before evening session	IS		
18h00-19h00		Dinner – Provided by ClimSA	Forum		Taumeasina Island Resort

Evening: Hybrid Meeting: Decision Support Systems in Regional Climate Centres (Breakout Sessions by ClimSA Programme Focus Area)

Master of Ceremonies/Time Keeper: Vanessa Mazarese

Chairs: CIMH

Rapporteurs: CIMH

Time	Session	Description of session	Speaker(s)	Time allocated for speaker	Location
19h00 – 20h00	Agriculture and Food Security / Ocean and Fisheries	Provision of climate information to rural communities for a better planning and conduct of agricultural activities	ACMAD - Dr. Andre Kamga AGRHYMET – Seydou Traore CAPC-AC - Pascal Moudi IGRI CIMH – Adrian Trotman ICPAC – Oliver Kipkogei	30 minutes divided evenly amongst speakers (+15 minutes for open discussion)	Taumeasina Conference Room

		Ocean service Present tools to improve the management of coastal and marine resources Marine weather forecast	IOC –Velayoudon Marimoutou and Gina Bonne		
20h00 – 20h30	Health		ACMAD - Andre Kamga CAPC-AC - Pascal Moudi Igri	30 minutes divided evenly amongst speakers (+15 minutes for open discussion)	Taumeasina Conference Room
20h30 – 21h00	Water and Energy		ICPAC - Dr Mohamed Hassan	30 minutes divided evenly amongst speakers (+15 minutes for open discussion)	Taumeasina Conference Room

<u> Day 4 – 29 September 2022</u>

Morning: Physical Meeting only: On the ground: Understanding the importance of Climate Services

Master of Ceremonies/Time Keeper: Vanessa Mazarese

Chair: SPREP

Rapporteur: SPREP

Time	Session	Description of session	Speaker(s)	Time allocated for	Location
				speaker	
9h00-11h00	Field Visit	Alaoa East Hydro logger	Ministry of Natural		Alaoa East, Vailima Apia
		Station	Resources and		
			Environment will lead		
			the field visit.		

11h00 - 13h00	Travel back to Ver	nue and Lunch provided by O	Taumeasina Island Resort		
13h00-15h00	Forum Closing	Development and	OACPS - Dieudonne	1 hour 30 Minutes,	Taumeasina Conference Room
		adoption of list of	Nsadisa Faka	including open	
		recommendations and		discussion	
		Forum Summary Report			
		Closing Remarks	OACPS - Cristelle Pratt	10 Minutes	Taumeasina Conference Room
			European Commission -	10 Minutes	Taumeasina Conference Room
			Carla Montesi		
			SPREP - Tagaloa Cooper-	10 Minutes	Taumeasina Conference Room
			Halo		
15h00 – 15h30		Afterno	Taumeasina Island Resort		
18h30 onwards		Dinner provide	Taumeasina Island Resort		